# SDR YENA2021042900293

- Difficulty date: April 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N975JT
- Make and model: Airbus A321-231
- Aircraft serial: 7520
- Aircraft time: 15,844 hours, 5,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M9777
- Condition: Out Of Position
- Location: Pax Door
- Part time: 25,976 hours, 9,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PAX DOOR SLIDE 842 TOUCHES FUSELAGE WHEN OPENED; (REF AEROMAN NR 2021-136/1-2021-170800) REMOVED AND REPLACED SLIDE AT 842 IAW A320 AMM 25-62-44-400-803-A
